We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to email@example.com.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
I take lithium. I tried quite a few drugs before I started taking lithium and it's the only one that really made a difference. The first time I was prescribed it they gave me too high of a dose and I had blurred vision and toxicity symptoms so they took me off of it. Then I tried it again later at a lower dose and it made a big difference. I've been taking the same dose for a while now and I get my blood checked regularly but I still get side effects from it. I get these twitches that drive me bananas. They are really bad when I'm tired. I get them in my face a lot and it just is an uncomfortable feeling. I am sure I'm not toxic but the little twitches and hand tremors I get sometimes bother the heck out of me.
Missing my Mommy Weightloss & Fitness girls. You're the best!